# SDR JJBA20180928018

- Difficulty date: September 28, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 30,325 hours, 19,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN REPAIR DOUBLER FR 68 AND CARGO DOOR THRESHOLD BEAM. REMOVED REPAIR DOUBLER FR 68 AT CARGO DOOR. CUT OUT DAMAGE ON FR 68 SHEAR CLIP BETWEEN STRINGERS 15L AND 16L, FRAME STRINGER 16-17. PERFORMED HFEC INSPECTION ALONG THE AREA OF DAMAGE REMOVAL, NO FURTHER DEFECTS NOTED. LOCATED AND DRILLED SHEAR CLIP REPAIR FR 68 CARGO DOOR THRESHOLD BEAM TREATED ALL BARE METAL AREAS ON SHEAR CLIP REPAIR. RE-INSTALLED FR 68 STRINGER 15L STAINLESS PLATE. RE-INSTALLED FR 68 STRINGER 16 STRIKE PLATE. INSTALLED NEW SHEAR CLIP AT FRAME 68 AND CARGO DOOR THRESHOLD.
